How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

WHATS WRONG WITH ME. I LOOSE AN ERECTION DURING SEX AND IT

Customer Question

WHATS WRONG WITH ME. I LOOSE AN ERECTION DURING SEX AND IT HAS BECOME NEAR IMPOSSIBLE TO EJACULATE
Submitted: 7 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 7 months ago.
Hello!What is your age?Do you take any medications?Have any problems with a relationship?Do you have current trouble with unusual stress/anxiety/depression?Have you discussed this with your doctor at all?You may have a few things checked such as testosterone level to make sure that this is in normal range...
Expert:  Anthony Bray, MD replied 7 months ago.
As for erectile dysfunction the most common FIRST LINE treatment that tends to help most men would be one of the ED meds that include Viagra/ Levitra/ Cialis...These will help a man to obtain and better maintain an erection in about 90 percent of cases... Other treatment options are possible if one of these should not work ( you would want to try one more than one time ... sexual stimulation is STILL REQUIRED to obtain an erection even with the medicine .. some have had mistaken impression that erection would be automatic ...If the intial dose should not work such as 50 mg of Viagra then the higher dose such as 100 mg of Viagra may then be tried .. ( or 10 mg Levitra and later 20 mg Levitra) ...
Expert:  Anthony Bray, MD replied 7 months ago.
AS for having difficulty with ejaculating this can be a side effect of certain medicines such as common antidepressants.. So do you take any medicines now ??
Expert:  Anthony Bray, MD replied 7 months ago.
You could have certain problems such as an infection of the prostate as a cause...
Expert:  Anthony Bray, MD replied 7 months ago.
Do you feel that you have a normal libido or sex drive?? Low testosterone may be reflected by lower libido and erectile dysfunction...
Expert:  Anthony Bray, MD replied 7 months ago.
Ultimately the problem to much extent might be helped by your primary care doctor but seeing a urologist would be the best possible specialist to consult with regard to these issues...
Expert:  Anthony Bray, MD replied 7 months ago.
I hope that this information is helpful for you. Let me know if you have further questions. I will be happy to get back with you. If my answer has been helpful and to your satisfaction then please remember to leave positive feedback. Thank You and Best Regards,Anthony Bray MD